×

Found 38 Documents (Results 1–38)

Approximation under exponential growth conditions by Szász and Baskakov type operators in the complex plane. (English) Zbl 1370.41032

Rassias, Themistocles M. (ed.) et al., Mathematical analysis, approximation theory and their applications. Cham: Springer (ISBN 978-3-319-31279-8/hbk; 978-3-319-31281-1/ebook). Springer Optimization and Its Applications 111, 235-266 (2016).
MSC:  41A35 30E10 41A25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Main Field